# SDR SWAA2017112718017

- Difficulty date: November 16, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 42,437 hours, 24,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN BROKEN.   R & R THE BATTERY CHARGER IAW MM.
